On the Singular Loci and the Images of Proper Holomorphic Maps From Pseudoellipsoids

  • Cristina Giannotti
  • Andrea Spiro

Abstract

We prove a generalisation of Rudin's theorem on proper holomorphic maps from the unit ball to the case of proper holomorphic maps from pseudoellipsoids.
Published
2015-12-14
How to Cite
Giannotti, C., & Spiro, A. (2015). On the Singular Loci and the Images of Proper Holomorphic Maps From Pseudoellipsoids. MATHEMATICA SCANDINAVICA, 117(2), 170-185. https://doi.org/10.7146/math.scand.a-22865
Section
Articles